# SDR UALA2011070503280

- Difficulty date: July 2, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 39,050 hours, 4,771 cycles
- Engine: Pwa PW40903
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERT STAB BOX APPROX FS STA 340 HAS DAMAGE.  REPAIR PER EVA 80994 AND CF9025 IS A MAJOR REPAIR.  NO DELAM INDICATED PRIOR TO AND AFTER REPAIR.  REPAIR IS NOT CONSIDERED PERM UNTIL 24 MOS AND NEEDS INSP EVERY 120 DAYS REF CF9025.
